MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CUSTOM COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. CUSTOM COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2742-9
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a bloodline leaked immediately after the initiation of a patient¿s hemodialysis (hd) treatment.The blood leak was visually observed due to a separation between the medication administration line and the venous chamber.A fresenius dialyzer was also in use.The patient¿s estimated blood loss (ebl) was approximately 300ml.There was no patient injury or medical intervention required as a result of this event.The patient successfully completed treatment on the same machine with a new bloodline.The complaint device is available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the complaint device was returned to the manufacturer for physical evaluation.During the disinfection, a leak was found on the venous chamber due a separation from the top cap to the bottom chamber.The complaint product sample was visually inspected and it was found that the top of the venous chamber was not assembled properly causing a separation.During the inspection with the microscope, it was found that there was no presence of solvent between assembly of the venous chamber and the top cap.The reported event was confirmed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformance's or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was confirmed.
 
Event or Problem Description

Brand Name
CUSTOM COMBI SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key21493830
Report Number0008030665-2025-00484
Device Sequence Number15590173
Product Code FJK
UDI-Device Identifier00840861100309
UDI-Public00840861100309
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K962081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2742-9
Device Lot Number24SR01021
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES.; FRESENIUS BLOODLINES.; FRESENIUS DIALYZER.; FRESENIUS DIALYZER.
Patient Age82 YR
Patient SexFemale
Patient Weight73 KG